MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M004RH10200
Medical Device Problem Code Power Conditioning Problem (1474)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.The rhythmia hdx mapping system was selected for use during the procedure.It was reported that a map was created using the orion catheter, followed by an ablation using the farawave system.Upon returning to the orion system, there was saturated noise on the 12 lead and the reference and rhythmia systems.They tried restarting everything, but the issue persisted as the reference was disconnected.The orion was flashing constantly, and they were unable to track the basket.The procedure was not completed due to this issue.No patient complication was reported.The device will be returned for analysis.It was further reported that a work order was performed on-site.Defective signal station was replaced with new signal station and new system was functioning as intended.
 
Additional Manufacturer Narrative
Blocks d4 (model number, lot number, catalog number, and serial number) and h4 have been corrected.A rhythmia hdx was received for analysis.The device was visually inspected, and no problems were found.Functional testing was performed for noise or any sort of saturation of catheter signals and of the 12-lead signals from farawave; there was no noise observed.An orion was plugged into the system to look for tracking and the orion was tracking properly.No flashing was observed.The device was also connected to a manufacturing magnetic tester for calibration confirmation and no abnormal values were seen during testing.The saturation was most likely caused when the pfa was used along with the orion, as the instructions for use (ifu) states that an orion needs to be disconnected from the system before any pfa delivery.With all the available information, the reported event of signal quality/noise issue was not confirmed because the failure was not able to be reproduced during functional testing, and the device presented no issues.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.The rhythmia hdx mapping system was selected for use during the procedure.It was reported that a map was created using the orion catheter, followed by an ablation using the farawave system.Upon returning to the orion system, there was saturated noise on the 12 lead and the reference and rhythmia systems.They tried restarting everything, but the issue persisted as the reference was disconnected.The orion was flashing constantly, and they were unable to track the basket.The procedure was not completed due to this issue.No patient complication was reported.The device will be returned for analysis.It was further reported that a work order was performed onsite.Defective signal station was replaced with new signal station and new system was functioning as intended.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20343602
Report Number2124215-2024-61089
Device Sequence Number8062192
Product Code DQK
UDI-Device Identifier08714729938712
UDI-Public(01)08714729938712(11)220902(10)S0001082(21)S0001082
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RH10200
Device Catalogue NumberM004RH10200
Device Lot NumberS0001082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown